# SDR 2001FA0000400

- Difficulty date: August 28, 2001
- Submitted: October 17, 2001
- Operation: General aviation
- Aircraft: N26496
- Make and model: Cessna 550
- Aircraft serial: 5500607
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1138932
- Part serial: 425
- Condition: Broken
- Location: Rt Mlf Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING A NORMAL LANDING AND ROLL OUT FOR A RIGHT TURN ON TO THE TAXI WAY THE RIGHT MAIN WHEEL LOCKED UP.  AFTER JACKING THE MAIN WHEEL AND PULLING THE TIRE, A PIECE OF STATOR WAS FOUND COMPLETE BROKEN OUT OF THE STATOR CAUSING THE WHEEL TO LOCK.  THIS BRAKE ASSY AND THE LEFT HAD BOTH BEEN CHANGED AT THE SAME TIME.  SB AND MFG WERE DONE ELIMINATING THE NEED TO SEPARATE THE BRAKE ASSYS FOR INSPECTION.  AS CAN BE SEEN BOTH STATORS WERE CLOSE TO FAILURE.  THE LEFT ASSY WAS OPENED UP AND STATORS WERE CRACKED TO POINT WHERE FAILURE WAS MATTER OF TIME.  BOTH BRAKES HAD 585 LANDINGS.
